If you need an accessible version of this item please contact JSTOR User Support

The Mean Square Successive Difference

J. von Neumann, R. H. Kent, H. R. Bellinson and B. I. Hart
The Annals of Mathematical Statistics
Vol. 12, No. 2 (Jun., 1941), pp. 153-162
Stable URL: http://www.jstor.org/stable/2235765
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Mean Square Successive Difference
Preview not available

Page Thumbnails

  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162